Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why am I having slight red face and bloodshot eyes?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1996
Answered : 961 Questions
Ive been having a slight red face and bloodshot eyes this has been going on for awhile now, I have no other symtoms. I dont have high blood pressure, ive been to the doc. he seems to think im having a reaction to something, I not sure about thats what it is.
thanks for your time
Posted Sat, 25 May 2013 in General Health
Answered by Dr. Prasad Akole 1 hour later
Dear friend, welcome to Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

Red face and red eyes can occur due to allergic reactions, viral infections, other infections, auto-immune conditions.
To pinpoint the cause, I need more details like:
Are there are blotchy bleeds in the eyes or generalized redness?
Is there itching, watering of the eyes? A reaction would cause this.
Any discharge, stickiness in the eyes?
Are you on any medications?
Are there red patches on other areas of the body?
Is there any fever, rash?

It would greatly help if you could upload a photo of your face (a cell phone would do) here using the uploading service available on this site just below the text box. You can email the reports / scans to
YYYY@YYYY      with subject- (Attn: Dr. Prasad Akole)

I would be able to be more specific once I get this info.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at
Good Luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor